# SDR QXEA2017081500518

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 38,715 hours, 40,594 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 11521063
- Part serial: 115210600641
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 20,170 hours, 21,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, INTERMITTENT CAUTION LIGHT FLICKERED ON AND OFF.  WOULDN'T STAY ON LONG ENOUGH TO IDENTIFY.  FINALLY IDENTIFIED AS NR 2 DC GENERATOR. AND WOULD BRIEFLY ILLUMINATE EVERY MINUTE THEN IMMEDIATELY GO OUT.  THEN BECAME EVERY SECOND.  RAN NR 2 DC GEN  CAUTION, STILL RAPIDLY ON AND OFF.  TREATED IT AS STEADY ON AND DUE TO ELECTRICAL FIRE RISK AND UNKNOWN CAUSE OF CONSTANT FLICKERING. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. PLACED ON MEL. MEL CLEARED BY REPLACING NR 2 STARTER-GEN IAW AMM TASKS 24-31-01-000-801/400-8014. OPS TEST OF DC GENERATION SYS. GOOD. NO CAUTION LIGHT. PLACARDS REMOVED. CLEAR MEL. RETURNED TO SERVICE.
